MAUDE Adverse Event Report: K2M, INC. PLATE, 4 LEVEL; SIZE 65 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. PLATE, 4 LEVEL; SIZE 65 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number AA01-44F65V
Medical Device Problem Codes Fracture (1260); Material Deformation (2976); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent revision surgery to address disengagement of the locking mechanism of an ozark plate at c7 and bilateral ozark screw fractures at c3 and c7.The patient reported back pain and subsequent imaging identified the disengaged or fractured hardware.This report captures the ozark plate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d4, d9, h3.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
PLATE, 4 LEVEL; SIZE 65 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18185520
Report Number3004774118-2023-00154
Device Sequence Number6542099
Product Code KWQ
UDI-Device Identifier10888857402362
UDI-Public10888857402362
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA01-44F65V
Device Lot Number232Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer11/27/2023
02/27/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/22/2023
03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight60 KG